# SDR ABXA050176

- Difficulty date: June 28, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 56,292 hours, 67,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3925966
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON STA 617, LONGERON 24 LEFT, THROUGH KIDNEY PANEL.  REMOVED AND REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
